MathSciNet Relay Station
MathSciNet bibliographic data
MR1817785 (2002c:32042) 32Q20 (53C25)
Zhu, Xiaohua Kähler-Ricci soliton typed equations on compact complex manifolds with $C\sb 1(M)>0$. J. Geom. Anal. 10 (2000), no. 4, 759–774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement